# SDR IXXA06RNG012S

- Difficulty date: April 3, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 340-360
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK FOUND CORROSION ON FUSELAGE SKIN BETWEEN STA 340 TO 360, LONGERON 32 RT TO 32 LT.  CORRODED AREA WAS REMOVED AND EXTERNAL DOUBLER, FILLER DOOR JAMB INNER SKIN AND SPLICE WERE FABRICATED AND INSTALLED IAW EWO ATI 53-042.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
